What are the repercussions of Vyvanse overdose?

default
Posted on Mon, 1 Aug 2016 in Hypertension and Heart Disease
Question: am prescribed 70mg of vyvanse. I took roughly 120mg today because I worked from 4am this morning to 9:30p. I had a few "heart palpitations"- my heart felt like it was fluttering and would beat hard a few times then skip a beat and take my breath away. It made me very panicky. Immediately after this happened I took 1mg of the Xanax I had left over from my prescription. I want to know if there are any I'll side effects and what I should watch out for tonight to ensure that I am safe. I realize this is dangerous and won't repeat the process. Just want to ensure my safety as I have said
doctor
Answered by Dr. Priyank Mody 1 hour later
Brief Answer:
Never take more than 70 mg of Vynase

Detailed Answer:
Hello ,
Vynase is an amphetamine derivative , prescribed for various condition .
The maximum prescribed dose is 70 mg / day and by no means you should exceed the same .
Many doctors start with 30 mg daily as 70 is the upper limit . You are already on maximum safe dose .
All the symptoms you have described are for sure due to vynase overdose . As an amphetamine congener it will increase your heart rate causing palpitation , increase blood pressure and make your heart pump more vigorously causing a thud or missed beat like feeling . It can cause serious problem like heart attack , bleeding in the brain an likewise , so never try to be be adventurous with the medicine, also there is no added benefit with higher dose
By just staying withen nomral dose , we would be bale to prevent such an episode in future .
Let me know if any furthur clarification is needed .
Regards Dr Priyank Mody
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Priyank Mody

Cardiologist

Practicing since :2009

Answered : 910 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Heart attack

doctor1 MD

I am a diabetic and have had three heart attacks and lost my left leg three years ago and my right three months ago. we recently moved and I cannot...

doctor1 MD

I was diagnosed with sleep apnea in 2011. I didn t know snoring really loud was a condition until the girl I was seeing, couldn t stand sleeping...

doctor1 MD

Hi, my name is vickie I am a 45 year old female. I had symptoms of heart attack from 2000-2008 I had been seen several times at doctors office &...

doctor1 MD

I ve taken 5 endocet pills at once, now these are the 5mg oxycodone with 325 mg of acetominophen....is it possible that it could cause a heart...

doctor1 MD

A cat scan for the lungs revealed atherosclerosis of the great vessels , aorta and coronary arteries. Aorta and pulmonary arteries are normal in...

doctor1 MD

My father is 91 and his systolic is 228. Don't know the other number. Should I worry?

doctor1 MD

Hello Doctor, I have had some wisdom tooth pain and went to doctor, he advised me to use hydrogen preoxide one week and lets try the infection go....

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2